MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Radiation Overdose (1510); No Information (3190)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was determined to be a defect in the product.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported incorrect mu's calculation.
 
Additional Manufacturer Narrative
The investigation found that the issue was determined to be a defect with the product.Monitor units can be incorrect when following a specific workflow in monaco®.When creating 3d plans using either mu or dose weighting modes, if the user changes the number of fractions, rescales the plan and then changes the wedge angle, the monitor units are scaled incorrectly.A field corrective action notice (fca-ims-0031) was notified to the regulatory authorities on 4 july 2019.An important field safety notice (382-01-mon-013) was sent to all affected customers on 3 july 2019.The notice informs users of the specific product and version numbers affected by the issue.It also provides a work around to avoid the issue.A software patch to correct the issue is estimated to be released december 2019.
 
Event or Problem Description
The customer reported incorrect mu's calculation.Actual mistreatment to patient could result in serious injury.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key8678446
Report Number1937649-2019-00007
Device Sequence Number13957469
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public(01)00858164002169(10)5.11.02
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;